# SDR 2000UALA00181

- Difficulty date: April 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Aircraft time: 61,382 hours, 35,176 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO SMOKE SMELL IN CABIN FROM AFT GALLEY.  *S/D*  CABIN SMELL DUE TO MALFUNCTIONING AFT GALLEY UNIT.  REPLACED AFT HOT UNIT.  ALL CHECKS NORMAL NOW.
